Alert archive / Maine / Storm Warnings in 2013
Storm Warning 3, NWS Gray, ME
NWS Gray, ME issued this storm warning at Feb 7, 2013, 2:42 PM EST. It took effect at Feb 8, 2013, 7:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2013, 2:42 PM EST (19:42 UTC)
- In effect from
- Feb 8, 2013, 7:00 PM EST
- Expired
- Feb 9, 2013, 3:18 PM EST
- In force
- 20 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS71 KGYX 071942 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 242 PM EST THU FEB 7 2013 ANZ150-152-154-081000- /O.UPG.KGYX.HF.A.0001.130209T0000Z-130210T0000Z/ /O.NEW.KGYX.SR.W.0003.130209T0000Z-130209T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 242 PM EST THU FEB 7 2013 ...STORM WARNING IN EFFECT FROM 7 PM FRIDAY TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 5 PM EST SATURDAY. THE HURRICANE FORCE WIND WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS INCREASE ON FRIDAY PEAKING LATE FRIDAY NIGHT INTO SATURDAY MORNING AT 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS BUILDING FRIDAY AND FRIDAY TO 24 TO 29 FEET EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-081000- /O.UPG.KGYX.SR.A.0002.130209T0000Z-130210T0000Z/ /O.NEW.KGYX.SR.W.0003.130209T0000Z-130209T2200Z/ PENOBSCOT BAY-CASCO BAY- 242 PM EST THU FEB 7 2013 ...STORM WARNING IN EFFECT FROM 7 PM FRIDAY TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 5 PM EST SATURDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 55 KT. SEAS 6 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
5 follow-up statements
060 WHUS71 KGYX 080842 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 342 AM EST FRI FEB 8 2013 ANZ150>154-082345- /O.CON.KGYX.SR.W.0003.130209T0000Z-130209T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 342 AM EST FRI FEB 8 2013 ...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 65 KT. SEAS 30 TO 35 FEET ON THE OCEAN...WITH 10 TO 18 FT ON THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
458 WHUS71 KGYX 082131 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 431 PM EST FRI FEB 8 2013 ANZ150>154-091245- /O.CON.KGYX.SR.W.0003.130209T0000Z-130209T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 431 PM EST FRI FEB 8 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 23 TO 28 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
547 WHUS71 KGYX 090820 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 320 AM EST SAT FEB 9 2013 ANZ150>154-092200- /O.CON.KGYX.SR.W.0003.000000T0000Z-130209T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 320 AM EST SAT FEB 9 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 35 TO 55 KT WITH GUSTS UP TO 70 KT. SEAS 28 TO 33 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
725 WHUS71 KGYX 092012 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 312 PM EST SAT FEB 9 2013 ...GALE FORCE WINDS CONTINUE INTO THIS EVENING... .WITH LOW PRESSURE BEGINNING TO MOVE EAST...WINDS WILL START RELAXING ACROSS THE WATERS. A FEW GUSTS TO STORM FORCE EARLY THIS EVENING WILL GIVE WAY TO GALES FOR THE REST OF THE EVENING. ANZ150>154-100600- /O.CAN.KGYX.SR.W.0003.000000T0000Z-130209T2200Z/ /O.NEW.KGYX.GL.W.0012.130209T2012Z-130210T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 312 PM EST SAT FEB 9 2013 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 30 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 22 TO 27 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEGRO
945 WHUS71 KGYX 092018 CCA MWWGYX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GRAY ME 318 PM EST SAT FEB 9 2013 ...GALE FORCE WINDS CONTINUE INTO THIS EVENING... .WITH LOW PRESSURE BEGINNING TO MOVE EAST...WINDS WILL START RELAXING ACROSS THE WATERS. A FEW GUSTS TO STORM FORCE EARLY THIS EVENING WILL GIVE WAY TO GALES FOR THE REST OF THE EVENING. ANZ150>154-100600- /O.CAN.KGYX.SR.W.0003.000000T0000Z-130209T2200Z/ /O.COR.KGYX.GL.W.0012.130209T2018Z-130210T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 318 PM EST SAT FEB 9 2013 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 30 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 22 TO 27 FEET OUTSIDE OF THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEGRO
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Feb 7, 10:17 AM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Feb 7, 10:17 AM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1017 AM EST THU FEB 7 2013
.SYNOPSIS...
HIGH PRESSURE HOLDS OVER THE REGION THIS AFTERNOON AND EVENING. LOW
PRESSURE WILL DEVELOP ALONG THE CAROLINA COAST FRIDAY THEN TRACK
TO SOUTH OF CAPE COD BY FRIDAY EVENING. IT WILL THEN RAPIDLY
INTENSIFY AS IT TRACKS NORTHEAST ACROSS THE GULF OF MAINE FRIDAY
NIGHT AND SATURDAY. THIS SYSTEM WILL PRODUCE HEAVY SNOW ACROSS THE
REGION FRIDAY INTO SATURDAY MORNING. STRONG WINDS ARE POSSIBLE...
ESPECIALLY NEAR THE COAST. HIGH PRESSURE WILL BUILD IN ON SUNDAY
WITH A WARMING TREND EXPECTED EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1010 AM UPDATE...FOR TODAY INTO THIS EVENING...UPDATED TEMPS AND
SKY A BIT...FOR MORE SUN THIS AFTERNOON AS THICKER CI HOLDS OFF
FOR A FEW MORE HOURS. ALSO ADJUSTED TEMPS A BIT FOR TODAY BASED ON
CURRENT OBS...AND FOR TONIGHT...WITH MINS COMING LATE THIS
EVENING...THEN TEMPS SLIGHTLY RISING AFTER MIDNIGHT. ALSO...PLAN
ON MAKING WARNING DECISIONS WITH THE ISSUANCE OF THE AFTERNOON
PACKAGE.
PREV DISC;
A VERY COLD START WITH CLEAR SKIES EARLY THIS MORNING WILL GIVE
WAY TO INCREASING HIGH CLOUDS DURING THE DAY. USED A BLEND OF THE
MAV/MET GUID FOR MAX TEMPS. MAX TEMPS TODAY WILL ONLY REACH THE
SINGLE NUMBERS IN THE MTNS TO THE LOWER 20S ALONG THE COAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
TONIGHT CLOUDS WILL THICKEN AS AN OVERRUNNING PATTERN BEGINS TO
DEVELOP IN ADVANCE OF THE NRN STREAM LOW PRES SYSTEM OVER THE GT
LAKES. TOWARD FRI MORNING LIGHT SNW WILL BEGIN TO SPREAD INTO SRN
AND WRN AREAS OF THE FA WITH LITTLE OR NO ACCUMS BY MRNG. DURING
THE DAY FRIDAY INCREASING UVV AND MSTR WITH THE DVLPG OVERRUNNING
PATTERN WILL ALLOW SOME BANDS OF STEADIER SNOW TO OVERSPREAD THE
AREA THAT WILL ALSO BE AIDED BY THE INCREASING ELY FLOW OFF THE
ATLANTIC TAPPING SOME ADDITIONAL MSTR. WITH THIS THINKING HAVE
PUSHED THE WINTER STORM WATCH TO BEGIN AT NOON FRIDAY SINCE THE
HVIER ACCUMULATING SNOW SHOULD HOLD OFF UNTIL THEN. EXPECT RAPIDLY
DETERIORATING CONDS IN THE AFTN SPREADING FROM S-N AS THE NELY
WINDS ALSO BEGIN TO INCREASE.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
***SIGNIFICANT COASTAL STORM WILL LIKELY BRING HEAVY SNOW TO THE
REGION...ESPECIALLY FRIDAY NIGHT AND SATURDAY***
STILL QUITE A BIT OF MODEL SPREAD EARLY THIS THURSDAY MORNING WITH
RESPECT TO THE TRACK OF A SIGNIFICANT LOW CENTER AND RESULTANT
POTENTIAL HEAVY SNOW BANDING.
OVERALL...THE MODEL SUITE ON AVERAGE HAS TICKED A BIT FURTHER
SOUTHEASTWARD WITH THE LOW TRACK. THE ECMWF REMAINS THE MOST
CONSISTENT MODEL ON A RUN TO RUN BASIS. IT HAS LOWERED QPF A SMALL
PERCENTAGE ACROSS THE BOARD...ESPECIALLY ACROSS THE FAR INTERIOR.
THE MAJORITY OF THE FORECAST WAS BASED ON THE 00Z ECMWF GIVEN IT/S
SUPERIOR CONSISTENCY WITH THIS SYSTEM. HOWEVER...A CLOSER LOW
TRACK SUCH AS THAT PREDICTED BY THE NAM AND MANY SREF MEMBERS
HASN/T BEEN TOTALLY DISCOUNTED AT THIS TIME.
WHILE THE ECMWF SEEMS LIKE THE BEST BET AT THIS TIME...SOMETIMES
RAPIDLY BOMBING LOWS LIKE TO HUG THE COAST A LITTLE BIT MORE...AND
THIS SOMETIMES CAN BE CAPTURED BY MESOSCALE MODELS SUCH AS THE
NAM A LITTLE BIT BETTER. THEREFORE...THE WINDOW IS STILL OPEN FOR
A MORE SIGNIFICANT SNOWFALL THAN CURRENTLY FORECAST.
OVERALL...STILL EXPECTING 1 TO 2 FEET OF SNOW FOR MUCH OF THE
COASTAL PLAIN...WITH PLENTY OF WIGGLE ROOM FOR MORE OR LESS
DEPENDING ON EVENTUAL LOW TRACK.
THE MAIN QUESTION THAT WILL STILL NEED TO BE ANSWERED IS WILL THE
PHASED SYSTEM TRACK FAR ENOUGH NORTHWARD TO ALLOW INTENSE
MESOSCALE BANDING TO PIVOT WESTWARD AND INTO THE CWA. THE MODEL
CONSENSUS AT THIS POINT SAYS IT WILL BE VERY CLOSE...BUT COULD
REMAIN JUST OFFSHORE. HOWEVER...IF MESOSCALE MODELS SUCH AS THE
NAM END UP VERIFYING WITH THE MID LEVEL BACK-BENT WARM FRONT MOVING
WESTWARD OVER LAND...THEN LOCALIZED SNOWFALL AMOUNTS IN EXCESS OF 30
INCHES WILL BE POSSIBLE WHEREVER THE BANDING SETS UP AND PIVOTS.
EITHER WAY...WE ARE EXPECTING A SIGNIFICANT SNOWFALL FOR THE
AREA...BUT HAVING MESOSCALE BANDING MOVE ASHORE REALLY KICKS
THINGS UP A NOTCH.
THE OTHER CONSIDERATION TONIGHT WAS WHETHER OR NOT TO GO WITH
BLIZZARD WATCHES FOR THE IMMEDIATE COAST. WHILE OUR CURRENT GRIDS
SUPPORT BLIZZARD CONDITIONS THERE...THE MAIN THREAT FOR THAT WILL
BE LATE 4TH PERIOD AND 5TH PERIOD...IE...LATE FRIDAY NIGHT AND
SATURDAY. WITH PLENTY UNCERTAINTY REMAINING IN TRACK OF THE LOW
AND RESULTANT PLACEMENT OF THE STRONG NORTHEASTERLY LLJ...WE OPTED
TO KEEP THE WINTER STORM WATCHES GOING. SUBSEQUENT SHIFTS WILL BE
ABLE TO ASSESS TRENDS IN THE DATA AND POSSIBLY CONSIDER THIS
UPGRADE.
THE SNOW AND WIND WILL TAPER DOWN AS SATURDAY AFTERNOON
PROGRESSES...AND END BY SATURDAY EVENING.
NO SIGNIFICANT CHANGES TO THE REST OF THE EXTENDED.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
SHORT TERM...VFR CONDS THRU TONIGHT. CONDITIONS LOWER TO MVFR OR
IFR IN DEVELOPING SNOW FROM S-N FRIDAY MORNING.
LONG TERM...GROWING CONFIDENCE A MAJOR WINTER STORM TO IMPACT THE
AREA FRIDAY THROUGH SATURDAY. HEAVY SNOW IS POSSIBLE FOR REGION
WITH LIFR CONDITIONS. STRONG GUSTY WINDS LIKELY AS WELL. STORM
MOVES OUT TO SEA SATURDAY NIGHT AND HIGH PRESSURE BUILDS IN BEHIND
IT...BRING VFR CONDITIONS WITH IT BY LATER SATURDAY AFTERNOON OR
NIGHT.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
645 AM UPDATE: HAVE DROPPED THE SCA FOR EARLY THIS MORNING AS
WINDS HAVE ABATED BLO SCA CRIT.
PREV DISC;
WINDS CONTINUE GUSTY OVER 25 KT OVER THE OUTER WATERS SO WILL
CONTINUE THE SCA UNTIL 7AM. THE HIGH CRESTS OVER THE WATERS LATER THIS
AFTERNOON AND EVENING ALLOWING WINDS TO BECOME LIGHT. INTENSIFYING
LOW PRES OFF ALONG THE MID ATLANTIC COAST FRI WILL ALLOW ENELY
WINDS AND SEAS TO GRADUALLY INCREASE DURING THE DAY.
LONG TERM... GROWING CONFIDENCE A LARGE POWERFUL COASTAL LOW WILL
AFFECT THE REGION FRIDAY THROUGH SATURDAY. THE EXACT TRACK OF
THIS LOW WILL DETERMINE HOW STRONG THE WINDS GET. CURRENTLY HAVE A
HIGH CONFIDENCE THAT THERE WILL BE STORM FORCE WINDS...WITH MEDIUM
CONFIDENCE THAT GUSTS ON THE OCEAN WATERS WILL MEET OR EXCEED
HURRICANE FORCE. DURING THIS TIME WITH SEAS LIKELY BUILDING TO
OVER 25 FEET ON THE OCEAN WATERS...WITH SOME 30-40 FOOTERS
POSSIBLE. LOW PRESSURE MOVES WELL OUT TO SEA SATURDAY NIGHT AND
WINDS AND SEAS WILL DROP BELOW SCA CRITERIA THROUGH THE REST OF
THE PERIOD.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES INCREASE THIS WEEKEND...COINCIDENT WITH A
STRONG COASTAL LOW FORECAST TO MOVE NEAR SOUTHERN NEW ENGLAND
COAST. THIS WILL IMPACT SEVERAL TIDE CYCLES FROM FRI MORNING THRU
SAT EVENING. THE MOST VULNERABLE TIDE WILL BE 954 AM
SATURDAY...WHERE AN 11.0 FT TIDE IS FORECAST AT PORTLAND. MODEL
GUIDANCE IS ALREADY FORECASTING STORM SURGE VALUES ON THE ORDER OF
1.5 TO 2 FT. TYPICALLY THIS GUIDANCE WILL BE WELL
UNDERDONE...ESPECIALLY IN A NE FLOW WITH HIGH SEAS...THUS A
COASTAL FLOOD WATCH HAS BEEN ISSUED. MODERATE TO MAJOR COASTAL
FLOODING WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE SATURDAY
MORNING...ESPECIALLY ALONG THE SOUTHERN MAINE COAST SOUTHWARD TO
THE SEACOAST OF NH.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
MORNING FOR MEZ007>009-012>014-018>028.
COASTAL FLOOD WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON FOR MEZ023>028.
NH...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
MORNING FOR NHZ001>010-013-014.
COASTAL FLOOD WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON FOR NHZ014.
MARINE...STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY EVENING FOR
ANZ151-153.
HURRICANE FORCE WIND WATCH FROM FRIDAY EVENING THROUGH
SATURDAY EVENING FOR ANZ150-152-154.
&&
SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 7, 3:28 AM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 328 AM EST THU FEB 7 2013 MEZ023>028-NHZ014-080830- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 328 AM EST THU FEB 7 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>022-NHZ001>010-013-080830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM- 328 AM EST THU FEB 7 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ151-153-080830- PENOBSCOT BAY-CASCO BAY- 328 AM EST THU FEB 7 2013 ...STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150-152-154-080830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 328 AM EST THU FEB 7 2013 ...HURRICANE FORCE WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE FORCE WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:16 AM EST | Hurricane Force Wind Watch | GYX | 11 hr | |
| Feb 7, 4:19 AM EST | Coastal Flood Watch | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 11 hr |
| Feb 7, 2:56 PM EST | Blizzard Warning | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more | 48 hr |
| Feb 7, 2:56 PM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more | 48 hr |
| Feb 7, 3:07 PM EST | Coastal Flood Warning | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.